Asymptotic Vassiliev Invariants for Vector Fields

Baader, Sebastian; Marche, Julien (2012). Asymptotic Vassiliev Invariants for Vector Fields. Bulletin de la Société mathématique de France, 140(4), pp. 569-582. Paris: Société mathématique de France

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Baader, Sebastian

ISSN:

0037-9484

Publisher:

Société mathématique de France

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:41

Last Modified:

17 Mar 2015 21:37

Web of Science ID:

000315072400005

URI:

https://boris.unibe.ch/id/eprint/16999 (FactScience: 224715)

Actions (login required)

Edit item Edit item
Provide Feedback